# SDR REXA2021101400880

- Difficulty date: September 17, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Actuator
- Part number: 4930010
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG SIDESTAY ACTUATOR PAINT FINISH IS DAMAGED WITH SURFACE CORROSION. - REMOVED AND REPLACED RH MLG SIDE STAY IAW CRJ700 AMM 32-11-12-000-801-A01 AND 32-11-12-400-801-A01. LEAK AND OPS CHECKS GOOD IAW CRJ700 AMM'S 32-30-00-710-801-A01 AND 32-00-00-790-802-A01. WVAC EMP # 587142.
